An Esséen-type inequality for probability density functions, with an application
George G. Roussas
Statistics & Probability Letters, 2001, vol. 51, issue 4, 397-408
Abstract:
In this note, an upper bound is provided for the supremum of the absolute value of the difference of the probability density functions of two k-dimensional random vectors. The bound involves integrals of the absolute value of the characteristic functions of the random vectors, and shares a general similarity with a bound obtained by Sadikova for distribution functions of two-dimensional random vectors. Sadikova's paper provided the impetus for this note. Special cases are considered, and an application is presented, regarding consistency of a kernel estimate in the framework of associated random variables.
Keywords: Associated; processes; Consistent; estimate; Esséen-type; inequality; Sadikova; inequality (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(00)00181-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:51:y:2001:i:4:p:397-408
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().